# SDR SA06033

- Difficulty date: April 30, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 103, CLT-MSY, RUBBER ODOR FROM ROW 6 AFTER, NEVER DISSIPATED FOR ENTIRE FLIGHT.  MAINTENANCE CREW RAN SYSTEM ON APU AND ENGINES, ISOLATED PROBLEM TO RIGHT PACK.  RELEASED PER MEL.  RAN BOTH PACKS, AND COULDN'T DUPLICATE BURNING ODOR.  CABIN DOES HAVE A NEW INTERIOR ODOR.  REMOVED MEL 21-5201A.
